Periodic triphasic waves in levodopa–induced encephalopathy

M. Y. Neufeld*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Four patients with idiopathic Parkinson's disease developed subacute confusional states, associated with delusions, hallucinations, and myoclonus, following an increase in the dose of levodopa. The EEG revealed periodic generalized triphasic waves. The clinical condition and EEG cleared following levodopa dose reduction or discontinuation. This is the first report of encephalopathy associated with periodic triphasic activity following levodopa treatment.

Original languageEnglish
Pages (from-to)444-446
Number of pages3
JournalNeurology
Volume42
Issue number2
DOIs
StatePublished - Feb 1992

Fingerprint

Dive into the research topics of 'Periodic triphasic waves in levodopa–induced encephalopathy'. Together they form a unique fingerprint.

Cite this